# SDR ASAA0610251

- Difficulty date: March 9, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 60,349 hours, 53,855 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM DOUBLER WEB CORRODED.  REPLACED WITH FABRICATED REPAIR PART PER SRM 51-30-02 AND 51-30-5 FIG 3.
